# SDR CALA0300506

- Difficulty date: August 30, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN SKIN SHEAR TIE CORRODED AT STA 460, S28R. THE CORRODED AREA WAS CUT OUT AND A REPAIR DOUBLER AND SHEAR TIE WERE INSTALLED IAW SRM 53-00-07.
